MAUDE Adverse Event Report: TORNIER INC PERFORM REV INSERT SZ 3/4, 39MM DIA, +3; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC PERFORM REV INSERT SZ 3/4, 39MM DIA, +3; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWP2393
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During a revision surgery, larger glenosphere and poly implants were used to address chronic dislocation in the patient's shoulder joint.It's likely that the teeth of one of the instruments, specifically the glenosphere removal tool, were bent prior to the surgery, as they were observed to be slightly bent from the outset.The glenosphere and poly implants were tornier products.However, it's important to note that the revision surgery was not due to faulty implants but rather instability issues.The surgical procedure encountered difficulties initially due to the damaged instrument but proceeded smoothly after switching to another set of instruments.
 
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
The reported event was not confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description

Brand Name
PERFORM REV INSERT SZ 3/4, 39MM DIA, +3
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17692912
Report Number0001649390-2023-00220
Device Sequence Number6057467
Product Code PHX
UDI-Device Identifier00846832084494
UDI-Public00846832084494
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K201315
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWP2393
Device Lot Number8269AY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/10/2023
Supplement Date Received by Manufacturer09/28/2023
Initial Report FDA Received Date09/06/2023
Supplement Report FDA Received Date10/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexMale